# SDR SWAA2023122123498

- Difficulty date: November 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATE PLATES HOLES ELONGATED<[01] REMOVED SERRATED PLATE AT LH WING DEFLECTOR RIB TO DEFLECTOR PANEL AS PER SRM 51-40-02 HOLES NOT ELONGATED FOUND WORN; AFTER EVALUATION ON DEFLECTED SUPPORT BEAM NO FASTENER HOLES ELONGATED NOTED ONLY FOUND SERRATED PLATE DAMAGED AS PER SRM 51-10-02-0G-0; INSTALLED NEW PARTS AT LH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATE PLATES AS PER SRM 51-40-02-0G-0.;[02] CORRECTION OF STEP 1 INSTALLED NEW PARTS AT LH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATE PLATES AS PER SRM 51-40-02-0G-0 AND DWG# 115A2000.;[03] CORRECTION ON STEP 2 REMOVED SERRATED PLATE AT LH WING DEFLECTOR RIB TO DEFLECTOR PANEL AS PER SRM 51-40-02 HOLES NOT ELONGATED FOUND WORN; AFTER EVALUATION ON DEFLECTED SUPPORT BEAM NO FASTENER HOLES ELONGATED NOTED ONLY FOUND SERRATED PLATE DAMAGED AS PER SRM 51-10-02-0G-0; INSTALLED NEW PARTS AT LH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATE PLATES AS PER SRM 51-40-02-0G-0 AND DWG# 115A2000.;[04] CORRECTIONS ON STEPS 1-3  AFTER FURTHER EVALUATION ON L/H WING DEFLECTOR CONTROL RIB FOUND NO ELONGATED HOLES ONLY SERRATED PLATE DAMAGED (WORN) NOTED AS PER SRM 51-10-02-0G-0. REMOVED AND REPLACED SERRATED PLATE AT L/H WING DEFLECTOR CONTROL RIB TO DEFLECTOR PANEL AS PER SRM 51-40-02-0G-0 AND DWG 115A2000.;[05] VERIFIED STEP 4
